# SDR HALA2013030200028

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 42,324 hours, 7,812 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: F55615
- Condition: Failed
- Location: Lt Engine
- Part time: 586 hours, 93 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE NO FUEL FLOW. TWO STARTS ATTEMPTED.  R & R FUEL FLOW TRANSMITTER IAW AMM 73-31-01.  LEAK CHECKED OK.  CONDITION SAME.  R & R FMU FOR NR 1 ENGINE IAW 73-21-01.  LEAK CHECKED GOOD.  OPS CHECKED GOOD. GROUND IDLE RUN CHK OK.
